# SDR QXEA2013032500669

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33 HAS CORRODED RIVETS AND POSSIBLE CORROSION STA 32.4-49.5.  REMOVED CORRODED RIVETS FROM STR 33 FROM STA 32.4-49.5 IAW SRM 51-42-05-02-01, REV 12.  REMOVED CORROSION FROM STRINGER 33 AT STA 32.4-49.5 IAW SRM 51-21-00-00-02, REV 12.  FOUND STRINGER 33 TO BE CORRODED OUT OF LIMITS IAW SRM 53-20-03-00-01, REV 12.  STRINGER 33 R & R ON NR 100155,  WO 121687 THIS NR FOR CONTINUED WORK PERFORMED.
